# SDR CA150928004

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2761 · Drag Control Actuator
- Part: Link
- Part number: CC67011001
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF RT INBD GROUND SPOILER ACTUATOR OUTPUT LINK (SCHED MAINTENANCE), FOUND THE CENTRAL FITTING WITH ONE BORE BROKEN.
